# SDR AALA20100710LGA01

- Difficulty date: July 10, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 72,574 hours, 33,386 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 10011901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR EMERGENCY FLASHLIGHT DOES NOT TEST.  REPLACED FLASHLIGHT ASSEMBLY.
